# SDR 96UAL900722

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Le Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, NR 2 LEADING EDGE FLAP AMBER LIGHT ON BOTH PANELS FORWARD AND SECOND OFFICER WHILE PASSING THROUGH 28,000 FEET.  NO VIBRATION.
